# SDR SWAA2021100817601

- Difficulty date: September 14, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Deteriorated
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA ; 2021-418115 / [01] REPLACED GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801; [02] STEP 1 COMPLETE.   TASK CARD COMPLETE.
